MathSciNet Relay Station
MathSciNet bibliographic data
MR2262437 39B82 (39B52)
Jun, Kil-Woung; Kim, Hark-Mahn Stability problem for Jensen-type functional equations of cubic mappings. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1781–1788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement